Give my a P - L - A - V - I - X... What's that spell... PLAVIX!
I wore a jumper today, not a stylish jumper, a 1990's teacher jumper, I am trying to bring them back... HA! I know it will never happen, but anyway, I was talking to a co-worker and she asked what was all down my "dress", I looked and it looked like blood, I was not having my cycle, so I hiked up my dress and I must have bumped myself and nicked my thigh, it blood like a waterfall! WOW! I am a bleeder now! I have been anemic for years, but these blood thinners really cause bleeding that does not want to stop on it's own!
I have been trying to hide all day, but of course we had a big meeting, but only one person asked what was on me... it's not good to be covered in blood these days!
So gross! I do not shave my legs very often because I am scared to cut myself, I made a mess with my hands not working together! I get crazy nose bleeds, bump myself all the time and have nasty menstrual cycles.
Oh, Plavix, you drive my crazy, but you keep my brain right!